MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-IV ADMIN SET, 15DRP, 2 NF PORTS, 96"

Medline Industries, LP MEDLINE; DBD-IV ADMIN SET, 15DRP, 2 NF PORTS, 96"
Catalog Number DYNDTN1512
Medical Device Problem Codes Complete Blockage (1094); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "tubing sealed at the opening and fluid is unable to go though the tubing".
 
Additional Manufacturer Narrative
The account reported finding tubing sealed at opening and fluid was unable to go through the tubing.The customer returned 2ea opened and unused product; upon visual inspection, both samples appeared to have kinking/sealing of the tube underneath the drip chamber, and each sample was connected to a saline iv bag to test if fluid was able to push through the product.Based on the complaint details, sample evaluation, and investigation, the issue can be confirmed; during visual inspection and testing of the returned products, a seal of the tubing underneath the drip chamber was identified, and fluid was not able to flow through the product.At this time, a root cause for the issue cannot be identified, and the manufacturer provided their investigation and did not find any discrepancies within their records or retained samples that could've contributed to the reported issue; supplier quality team will also monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-IV ADMIN SET, 15DRP, 2 NF PORTS, 96"
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rizwan shaik
three lakes drive
northfield, IL 60093--275
MDR Report Key50935172
Report Number1417592-2026-53469
Device Sequence Number10749758
Product Code FPA
UDI-Device Identifier10080196760091
UDI-Public10080196760091
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K820278
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTN1512
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/05/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown